# SDR SWIA200514525

- Difficulty date: February 6, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 28,170 hours, 24,356 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 7805013
- Part serial: 207A
- Condition: Malfunctioned
- Location: Flap Control
- Part time: 12,796 hours, 10,540 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE DURING CRUISE.  REMOVED AND REPLACED FLAP HANDLE ASSY IAW MM CH 27-51-01.  OPERATIONAL CHECK GOOD.
